# SDR IXXA20150331095

- Difficulty date: October 12, 2014
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 145T34205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ON GND FOR HEAVY MX, FAILSAFE INSPECTION.  PERFORMED DETAILED INTERNAL INSPECTION OF UPPER CARGO LT SIDE SKIN AT STATION 955.  CORROSION AT LOWER SIDE, SIDE FRAME FITTING.  CLEANED AREA OF CORROSION & REPAIRED AREA IAW ENGINEERING DOCUMENT 470080RD & 47089REA21.
